# SDR CALA2017063002020

- Difficulty date: June 30, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N893UA
- Make and model: Airbus A319-132
- Aircraft serial: 2948
- Aircraft time: 29,645 hours, 16,037 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Part number: E21327006
- Part serial: 3354
- Condition: Faulty
- Location: Nlg Steering
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BRAKES ANTI SKID NWS FAULT.  EMERGENCY DECLARED.  FOUND BSCU CHANNEL 1, NO RESPONSE. REPLACED BSCU.   SYSTEM OPS CHECKED NORMAL IAW AMM 32-42-34.
